# SDR LR7A2013092000714

- Difficulty date: September 20, 2013
- Submitted: September 21, 2013
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 38,900 hours, 16,239 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK,  FOUND RT MLG LOWER WHEEL WELL BOW BEAM FS557 UPPER END CRACKED, FS 557 WL 200 RBL 61.  REPAIRED IAW SMP583 SRM FIG. 53-40-14.
